# SDR DALA2025051503757

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0960692) CORROSION ON TEE FITTING AT STA 992.8 STR 11LH AT PAX CABIN. ANGLE AT STA 992.8 STR 11LH AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
